MathSciNet Relay Station
MathSciNet bibliographic data
MR2538604 13A35 (14B05 14F18)
Blickle, Manuel; Mustaţă, Mircea; Smith, Karen E. $F$-thresholds of hypersurfaces. Trans. Amer. Math. Soc. 361 (2009), no. 12, 6549–6565.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement